Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

has anyone ever experienced or heard of hair loss associated with the copper IUD?

Dr.'s swear that hair loss is highly unlikely to come from the use of the copper I.U.D (paragaurd). But i beg to differ. I've always had a head full of long fine/but thick hair. My hair was honestly my pride & joy. It was one of my favorite physical features. but over the last year i've experienced gradual thinning of the hair, had multiuple tests done, bloodwork, saw dermatologists, with no answers-& everything comes back normal. i've traced back & it seems to fit the timeline of when i got the paragaurd inserted.i've found websites where lots of girls complain about the same problem. but its hard to convince yourself its true-when some argue coincidence-and others say no way.they have the same troubles. & the dr's are no help. but if everything else seems to point to me bein healthy as a horse-& i have no family members with alopecia-& i am only just turning 32. help!!i chose the iud that was hormone free to avoid things like this! looks like it backfired.

Answer Question
 
Anonymous

Asked by Anonymous at 10:20 PM on Jan. 11, 2011 in Health

Answers (2)
  • Have it taken out...

    Only one way to see if your theory is correct.
    Chloesmom1126

    Answer by Chloesmom1126 at 10:21 PM on Jan. 11, 2011

  • There can be lots of reasons for hair loss. Stress, post-pregnancy when your hormones are returning to "normal"...if you are dead set on it being the IUD have it taken out.
    melissasue38

    Answer by melissasue38 at 12:59 PM on Jan. 12, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN